# SDR AALA20150703001

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 46,746 hours, 7,532 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CONFIGURATION WARNING ALERT WAS RECEIVED DURING FLAP RETRACTION.   EMERGENCY DECLARED, LANDED WITHOUT EVENT.  FOUND NOSE GEAR CENTERING PINS MISSING UPPER CAM.  INSTALLED MISSING PINS & REPACKED THE NOSE STRUCT IAW CARD 776A.  PERFORMED OPERATIONAL TEST OF NLG EXTENSION & RETRACTION SYS IAW AMM 32-34-00-715.  SYS CHECKED NORMAL.
